Thursday, November 09, 2006

Tips from a Recent NCLEX Passer Missy Gepte

Thank you so much, Ms.Ann!!! The manual and review helped me-A LOT!!! But the best part was when I was getting really tired and brain-dead on my 180th question...i relied solely on the critical questioning already...THE WHY NOTS? everyone, JUST CONCENTRATE ON THE REVIEW, MANUAL, AND THE ON-LINE REVIEW provided for us. This is so far the most accomodating, innovative and applicable review program I have attended...and I have attended quite a few for both my local board exam and the CGFNS. DO NOT ENGAGE IN READING SO MUCH REVIEW will just confuse and overwhelm you. Just like what Ms. Ann just have to have a clear idea on what the concepts are and learn to apply it on the questions being asked. Just trust in the program and you will pass. Thank you ENTRALINK!!! I would not have made it without you! God Bless you always!

This was entered by Missy on the previous section and I transferred it here so everyone could see her comments. Ann
11:35 PM

Wednesday, November 08, 2006

Congratulations to another NCLEX passer

I just want to congratulate Missy Gepte for passing the NCLEX. All your hardwork is now paying off Missy. In behalf of the ENTRALINK family, we wish you the best as you take in a new journey.

We are so proud of you.

Thursday, November 02, 2006

Troubleshooting Ventilators Alarm

1. Low pressure alarm, may mean:

a. Tube disconnection- Reconnect tube ventilator
b. ET tube displaced- Check tube placement; reposition tube if needed. If extubation or displacement has occured, ventilate patient manually.
c. Ventilator malfunction- Disconnect patient from ventilator and ventilate manually, if necessary. Obtain another ventilator.
d. Leak in ventilator circuitry- Make sure all connectionsa are intact. Check for holes or leaks in tubing. Check humidification jar and replace if cracked.


1. In providing care for a sickle cell crisis, which medication order for pain control should be questioned by the nurse?

Answer: Demerol
Rationale: Clients with sickle cel disease are at risk for normeperidine-induced seizures.

2. The nurse is caring for a patient newly diagnosed with DVT who will be placed on heparin therapy. Which assessment is critical for the nurse to make before initiating therapy.

Answer: Weight
Rationale: Heparin dosage is calculated based on patient's weight.

3. Mr. Jones recently had a motor vehicular accident. He was diagnosed with cerebral edema and was placed on Dexamethasone (Decadron). Which assessment would indicate that the treatment is effective?

Answer: Increased motor stimuli response
Rationale: Decadron decreases inflammatory response. Once it reaches therapeutic level, a decrease in symptomalogy with motor skills improvement is noted.